# SDR DALA2014100105327

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,216 hours, 16,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN RT SIDE.  R & R EPSU IAW AMM 33-51-38-400-001-A AND PERFORMED THE OPS BITE TEST IAW AMM 33-51-38-400-001-A, TESTED GOOD.
